MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEED TUBE, ENFIT,12 FR,1CM; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEED TUBE, ENFIT,12 FR,1CM; DH EF BALLOON TUBES PRODUCTS
Model Number 8140-12-1.0
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported the gastrostomy tube broke off inside of the child at daycare.The tube broke apart and was told that part of it was still inside but was removed by the caregiver.Email from rep via customer "recently, i had gotten a call from (b)(6).They have had 3 of his g-tube's break per mom.He had one for 3 days that was shipped on (b)(6) 2023.Mom said it broke off inside of the child at daycare.I wanted to see if we can reach out the manufacturer about this issue to help with sending out a new one for them.She does not have a backup and the child cannot go to daycare with out one.In addition, i wanted to let bob know about this since he is seen at al dupont hospital.Mom said they are seeing the surgeon next week to see if there are issues with the size of the tube.I need to call mom back today and would like to have a plan for her.Can you please assist me with this.I can send one out but we wanted to see if the manufacturer will cover this cost.If you can let me know by noon, it would be great so i can call her and get the tube sent out today if possible.The item number is ava-81401210.It is a 12 fr with 1.0 cm"-abarrett email from customer in response to "mom said it broke off inside of the child at daycare¿ w/ detail "she said the tube broke apart" and "i was told that part of it was still inside but was removed by the caregiver" and "he is using his back up g tube" and "mom said he was ok".Patient is male, dob (b)(6) 2021.Not able to confirm lot numbers or if samples are available.-abarrett (b)(6) 2023 email from customer lot number is 30215121.-abarrett.
 
Event or Problem Description
It was reported the gastrostomy tube broke off inside of the child at daycare.The tube broke apart and ".Was told that part of it was still inside but was removed by the caregiver.".
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30215121, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 19-apr-2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY GASTROSTOMY FEED TUBE, ENFIT,12 FR,1CM
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key16463393
Report Number9611594-2023-00034
Device Sequence Number15067492
Product Code KNT
UDI-Device Identifier00350770426983
UDI-Public00350770426983
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/02/2024
Device Model Number8140-12-1.0
Device Catalogue NumberN/A
Device Lot Number30215121
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer03/24/2023
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale